# SDR CA141223008

- Difficulty date: November 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 17,422 hours
- Engine: Lyc O320D2J
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Condition: Broken
- Location: Engine Starter
- Part time: 1,630 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER DRIVE END WAS FOUND TO BE SEPERATING FROM THE STARTER MOTOR.
